MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 4FX55CM SGL PRO PICC CT-BASIC; PRO-PICC CT

MEDICAL COMPONENTS, INC. 4FX55CM SGL PRO PICC CT-BASIC; PRO-PICC CT
Model Number MR17034101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After implantation it was not possible to flush and not aspirate blood.When the catheter was flushed, liquid came out from the puncture site.The doctor pulled the picc.The picc has a split after 5-6 cm from the puncture site towards the heart.The doctor implanted a new picc from the same puncture site.
 
Additional Manufacturer Narrative
The 4f pro picc was returned for evaluation.Visual inspection revealed what appears to be a slice near the 6cm mark.When viewed under a microscope the slice is smooth, consistent with being cut with a sharp instrument such as a scalpel.A tear or burst would have a more jagged appearance.Definitive root cause cannot be determined but is most likely not manufacture related.The instructions for use (ifu) contains the following catheter precautions: do not use sharp instruments near the extension lines or catheter lumen.Do not use scissors to remove dressing.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4FX55CM SGL PRO PICC CT-BASIC
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10344266
Report Number2518902-2020-00037
Device Sequence Number19627715
Product Code LJS
UDI-Device Identifier00884908033069
UDI-Public884908033069
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/20/2022
Device Model NumberMR17034101
Device Catalogue NumberMR17034101
Device Lot NumberMNGD600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR